RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 1, Pages 177–178 (Mi de6432)  

Short Communications

The Tricomi problem when the line of change of type of the equation is closed

M. M. Zainulabidov

Daghestan State Pedagogical Institute

Full text: PDF file (263 kB)

Bibliographic databases:
UDC: 517.956
Received: 09.07.1987

Citation: M. M. Zainulabidov, “The Tricomi problem when the line of change of type of the equation is closed”, Differ. Uravn., 24:1 (1988), 177–178

Citation in format AMSBIB
\Bibitem{Zai88}
\by M.~M.~Zainulabidov
\paper The Tricomi problem when the line of change of type of the equation is closed
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 1
\pages 177--178
\mathnet{http://mi.mathnet.ru/de6432}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=930169}


Linking options:
  • http://mi.mathnet.ru/eng/de6432
  • http://mi.mathnet.ru/eng/de/v24/i1/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019